# SDR SWAA043660

- Difficulty date: December 17, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 62,860 hours, 30,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010731
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD ENTRY DOOR THRESHOLD EMERGENCY EXIT LIGHT LENS, CRACKED.  REMOVED AND REPLACED LIGHT LENS PER MM.
